Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



ID: 734420.0, MPI für Mathematik / Publikationen des MPI für Mathematik
On finite dimensional Nichols algebras of diagonal type
Authors:Andruskiewitsch, Nicolás; Angiono, Iván
Language:English
Date of Publication (YYYY-MM-DD):2017
Title of Journal:Bulletin of Mathematical Sciences
Journal Abbrev.:Bull. Math. Sci.
Volume:7
Issue / Number:3
Start Page:353
End Page:573
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.1007/s13373-017-0113-x
URL:https://link.springer.com/article/10.1007%2Fs13373...
Full Text:
You have privileges to view the following file(s):
Andruskiewitsch_On finite dimensional_2017.pdf  [1,00 Mb] [Comment:open access]  
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.